# SDR ASAA0280376

- Difficulty date: October 16, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Fitting
- Part number: 993653437
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K-CHECK, FOUND GALLEY SUPPORT FLOOR STRUCTURE CORRODED AT FS 175, RBL 26.  REPLACED GALLEY SUPPORT FITTING PER SRM 51-10-4 AND 51-30-5.  (M)
